# SDR SWIA200617513

- Difficulty date: October 2, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 8,491 hours, 7,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR SUPPORT CRACKED ON AFT DRAG ANGLE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW REPAIR PARTS PER REO 601R-52-11-513 REPAIR TO PAX DOOR STAIR AFT DRAG ANGLE.
